# SDR MASA200400019

- Difficulty date: January 10, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 110 hours, 93 cycles
- Engine: Allsn AE3007A
- Engine time: 110 hours, 93 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

ASH 2607 ROC-DCA.  NR 1 ENGINE SHUTDOWN AFTER PERFORMING FADEC RESET AS A PART OF DE-ICE PROCEDURES.  RETURNED TO GATE, MX WAS CALLED.  MX COULD NOT DUPLICATE.  NO PARTS USED.
